Some basis theorems in Hilbert space and Banach spaces
Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 974-977
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_193_5_a2,
author = {N. I. Gurarii},
title = {Some basis theorems in {Hilbert} space and {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {974--977},
year = {1970},
volume = {193},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a2/}
}
N. I. Gurarii. Some basis theorems in Hilbert space and Banach spaces. Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 974-977. http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a2/